# SDR USAA2013060400012

- Difficulty date: May 15, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 61,991 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N83262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT JUST INSIDE DOOR R-3 BETWEEN BS1290 TO BS1410, RBL62.  REPLACED FLOOR SUPPORT BETWEEN BS1290 TO BS1410, RBL62 IAW SRM 51-40-02.
